# SDR MASA2009072100218

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 28,079 hours, 27,701 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 7092 MTJ-DEN - CREW REPORTED DURING APPROACH INTO DEN, THE AIRCRAFT LOST ALL NR 2 HYD SYSTEM PRESSURE AND QUANTITY.  CREW ELECTED TO DECLARE AN EMERGENCY LANDING.  AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MX REPLACED NR 2 EDP AND ACCUMULATOR PRESSURE TUBE.
